Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jan 28, 2012, 3:03 PM CST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2012, 3:03 PM CST (21:03 UTC)
- Expired
- Jan 28, 2012, 6:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
952 WHUS74 KCRP 282103 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 303 PM CST SAT JAN 28 2012 ...WIND SPEEDS REMAIN ELEVATED ACROSS THE OFFSHORE WATERS... .NORTHERLY WIND SPEEDS HAVE DIMINISHED ACROSS THE NEARSHORE WATERS THIS AFTERNOON. HOWEVER...MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST FOR A FEW MORE HOURS ACROSS THE OFFSHORE WATERS...ALONG WITH SEAS NEAR 7 FEET. GMZ270-275-290000- /O.CAN.KCRP.SC.Y.0007.000000T0000Z-120129T0000Z/ /O.NEW.KCRP.SC.Y.0008.120128T2103Z-120129T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 303 PM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTH WIND AROUND 20 KNOTS. GRADUALLY DIMINISHING IN INTENSITY LATE AFTERNOON. SEAS 5 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-255-282215- /O.CAN.KCRP.SC.Y.0007.000000T0000Z-120129T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 303 PM CST SAT JAN 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE NEARSHORE WATERS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS. WIND SPEEDS CONTINUE TO DIMINISH ACROSS THE NEARSHORE WATERS AS HIGH PRESSURE BUILDS INTO THE REGION. $$ RG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 11:40 AM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Jan 28, 11:40 AM CST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1140 AM CST SAT JAN 28 2012
.DISCUSSION...UPDATED FOR 18Z AVIATION SECTION BELOW.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HRS ACROSS
SOUTH TEXAS AS HIGH PRESSURE BUILDS INTO THE REGION. FEW/SCT
CLOUDS ABOVE 3KFT WILL CONTINUE TO DIMINISH THROUGHOUT THE
AFTERNOON AND WIND SPEEDS WILL ALSO RELAX.
&&
.PREV DISCUSSION... /ISSUED 1103 AM CST SAT JAN 28 2012/
DISCUSSION...THE COLD FRONT...NOW ACROSS DEEP SOUTH TEXAS HAS
BROUGHT A COOLER AIR MASS TO THE REGION. EXPECTING SLIGHT WARMING
TODAY AS CLOUDS DIMINISH. ONLY MINOR UPDATES NEEDED TO REFLECT
CURRENT TRENDS. OTHERWISE...FORECAST LOOKS GOOD FOR THE THIS
AFTERNOON. ELEVATED FIRE DANGER CONDITIONS WILL PERSIST THROUGH
THE AFTERNOON HOURS AND SMALL CRAFT ADVISORY CONDITIONS CONTINUE
ACROSS THE COASTAL WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 69 42 67 51 75 / 0 0 0 20 30
VICTORIA 64 34 65 45 72 / 0 0 0 10 20
LAREDO 66 44 63 52 73 / 10 0 10 20 20
ALICE 68 40 66 48 74 / 0 0 0 20 30
ROCKPORT 67 45 62 54 70 / 0 0 0 10 30
COTULLA 64 37 64 47 72 / 0 0 0 10 20
KINGSVILLE 69 41 66 48 75 / 0 0 0 20 30
NAVY CORPUS 68 50 64 56 73 / 0 0 0 20 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
RG/82...SHORT TERM/AVIATIONHazardous weather outlook, Jan 28, 4:19 AM CST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 419 AM CST SAT JAN 28 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-291030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 419 AM CST SAT JAN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM CST UNTIL 6 PM CST TODAY FOR THE NEAR AND OFFSHORE WATERS. STRONG AND GUSTY NORTH WINDS ARE EXPECTED TO DEVELOP TODAY IN THE WAKE OF A COLD FRONT. AN ELEVATED FIRE DANGER THREAT EXISTS TODAY ACROSS ALL OF SOUTH TEXAS DUE TO DEVELOPING GUSTY NORTH WINDS AND A DRY AIRMASS FORECAST TO BUILD INTO THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ELEVATED FIRE DANGER WILL BE POSSIBLE ON FRIDAY BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RH/JR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 3:12 AM CST | Small Craft Advisory | CRP | 12 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.